Does colonoscopy causes diarrhea?
Hello. In early 2013 I had a colonoscopy. Ever since then, I have had horrible IBS, especially whenever I eat. I usually have to use the bathroom after each meal, which is semi-urgent and I pass some mucus with yellow stool which is either very loose or diarrhea. These symptoms weren t there...
Will taking positrim cause diarrhea ?
Dear Doctor , Im Alvin. I took positrim to gain my weight. In the office, I prepared 250ml glass of water at the normal temperature and mix half of the positrim. Then I drink it bit by bit 9am I drink a small sip. Each time I feel hungry I drink a few sip until my lunch our come I drink it all...
What causes headaches and Diarrhea?
Hello Doc...I m Nasir ahmed 34 Male from Guwahati Assam..Got loose motion from 2 days with continous headache ...took norflox and lemolate as felt feverish day before yesterday...freq of going to loo has reduced. But headache still continues..pl help
Cause for having diarrhea?
Last week I had a colonoscopy which revealed microscopic colitis. I have had watery diarrhea for the last 3 months. I have an appointment to see the gastroenterologist in one month. Is it safe to take Pepto Bismol 1-2 times daily until I see the doctor? My current medications include:...
What causes diarrhea in children?
My daughter is nearly 6months and she s teething. For the past week she has woken and had diarrhea every morning and atleast 3-4 more times that day. Her bum is sore and had blisters. I ve noticed her diarrhea is waterly, slimey and froffy. Is this all normal?
What is the cause for vomiting and diarrhea?
Hi Doc, my son is 11months old. he keeps getting ill from time to time, usually vomiting and diarrhea, his stool is like creamy white or yellowish. I thought it was just that he is teething but its been going on for to long now. Could there be something seriously wrong with him. he takes formula...
What is the cause of vomiting and diarrhea?
My 11 mo old has been sick for 4 weeks, URI, roseola ( hospitalized for 3 days), GI bug ( vomiting, diarrhea) still very irritable and lethargic at times. Barely has energy to crawl around, decreased appetite, 1 pound weight loss. Should I be concerned?
Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain and diarrhea. If you have used this before, there can be another reason also. What are your other symptoms?
Do you know what causes sharp stomach pains and diarrhea?
Thanks for writing in to us.
If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take treatment.
Hope this helps
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions